# SDR 96UAL900682

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1847U
- Make and model: Doug DC-10-10
- Aircraft serial: 48263
- Engine: Ge CF66D
- System (JASC): 2565 · Escape Slide
- Part: Seam
- Condition: Separated
- Location: Door Slide
- Component: Aircruiser, 24D3005391
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF SLIDE REMOVED FOR EXPIRATION OF TIME, A FLOOR SEAM UNDER THE SURVIVAL KIT SEPARATED.  SCRAPPED UNIT.
